# SDR HALA2018051100216

- Difficulty date: January 23, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Unknown
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM.  APU OIL EXCEEDANCE FLAG AT APU OIL ENTRY.  PERFORMED GVI OF APU AND RAN APU IAW WORK CARD 4992-6001 STEP 10.  NO LEAKS OR DISCREPANCIES NOTED.
